# SDR 03FDEA01764

- Difficulty date: October 17, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 37,303 hours, 23,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AIRCRAFT SKIN, UNDER STRINGER 28 LT AT BS 950E, 950E+9, AND 950F+6.    FOUND SKIN TO BE OUT OF LIMITS AT 950E, 950E 9 AND 950F 6. CUT OUT CORRODED SKIN AND REPAIRED PER 727 SRM 53-30-3  FIG 3
